Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: M. Böhm, ... , Menrath, Merino, Merkl, ... , Müller 
References
1153.
Alex Gershkov, Benny Moldovanu and Xianwen Shi
Voting on multiple issues: what to put on the ballot?
Theor. Econ., 14(2):555--596
2019
1152.
Stefan Kratsch, Shaohua Li, Dániel Marx, Marcin Pilipczuk and Magnus Wahlström
Multi-budgeted directed cuts
13th International Symposium on Parameterized and Exact Computation Volume 115 of LIPIcs. Leibniz Int. Proc. Inform.
page Art. No. 18, 14.
Publisher: Schloss Dagstuhl. Leibniz-Zent. Inform., Wadern,
2019
1151.
Anders S. Buch, Pierre-Emmanuel Chaput, Leonardo C. Mihalcea and Nicolas Perrin
A Chevalley formula for the equivariant quantum K-theory of cominuscule varieties
Algebr. Geom., 5(5):568--595
2018
1150.
Elchanan Mossel, Joe Neeman and Allan Sly
A proof of the block model threshold conjecture
Combinatorica, 38(3):665--708
2018
1149.
S. Conti, S. Müller and M. Ortiz
Data-driven problems in elasticity
Arch. Ration. Mech. Anal., 229(1):79--123
2018
1148.
S. Conti, S. Müller and M. Ortiz
Data-driven problems in elasticity
Arch. Ration. Mech. Anal., 229(1):79--123
2018
1147.
S. Conti, S. Müller and M. Ortiz
Data-driven problems in elasticity
Arch. Ration. Mech. Anal., 229(1):79--123
2018
1146.
J. P. Mendez, M. Ponga and M. Ortiz
Diffusive molecular dynamics simulations of lithiation of silicon nanopillars
J. Mech. Phys. Solids, 115:123--141
2018
1145.
Bhaskar Das Gupta, Marek Karpinski, Nasim Mobasheri and Farzane Yahyanejad
Effect of Gromov-hyperbolicity parameter on cuts and expansions in graphs and some algorithmic implications
Algorithmica, 80(2):772--800
2018
1144.
Yuri I. Manin
Error-correcting codes and neural networks
Selecta Math. (N.S.), 24(1):521--530
2018
1143.
L. Beirão da Veiga, A. Chernov, L. Mascotto and A. Russo
Exponential convergence of the hp virtual element method in presence of corner singularities
Numer. Math., 138(3):581--613
2018
1142.
S. Albeverio, N. Cangiotti and S. Mazzucchi
Generalized Feynman path integrals and applications to higher-order heat-type equations
Expo. Math., 36(3-4):406--429
2018
Page:  
Previous | 1, 2, 3, 4, 5, 6, ... , 98 | Next
Export as:
BibTeX, XML